# SDR IPXA09855794

- Difficulty date: January 31, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W3-04, LT WING L/E UPPER SURFACE SKIN DOUBLER HAS SCRATCHES AND NICKS AT XFS 213.  REMOVED AND REPLACED REPAIR DOUBLER PER DC8 SRM 57-2-1 FIG 38, TR 57-8 5.
